# SDR AALA202411136991

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737823
- Aircraft serial: 44477
- Aircraft time: 11,943 hours, 4,435 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Blocked
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ALL LAVATORY HAVE NO ELECTRICAL POWER TO FLUSH THE TOILETS AND THE TOILETS ARE FULL OF FLUID; AIRCRAFT LANDED SAFELY AT MIA. PERFORMED FIM TASK 38-32-00-810-803. CLEARED BLOCKAGE OF AFT LEFT HAND LAVATORY, AND OPERTIONAL CHECKED GOOD ALL LAVATORY. PER AMM 38-33-03.
